# SDR AU960248

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL WHEEL SPRING FAILED DURING LANDING - THIS DEFECT WAS  RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
